Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 290, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 28, 2005, 4:07 PM CDT for Douglas County, Missouri. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2005, 4:07 PM CDT (21:07 UTC)
- Expired
- Sep 28, 2005, 5:15 PM CDT
- In force
- 68 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Douglas County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 4:30 PM CDT | TSTM WND GST 64 | Goodhope, MO | NUMEROUS TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 28, 3:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -436 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 282107 SVRSGF MOC067-282215- /O.NEW.KSGF.SV.W.0290.050928T2107Z-050928T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 407 PM CDT WED SEP 28 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DOUGLAS COUNTY IN MISSOURI. * UNTIL 515 PM CDT. * AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF SPARTA...OR 13 MILES EAST OF OZARK...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR AVA BY 435 PM CDT. THE TOWNS OF GOODHOPE...ROME...SQUIRES AND BRUSHYKNOB ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3706 9290 3684 9292 3680 9239 3696 9236 $$ IZZI
5 follow-up statements
000
WWUS53 KSGF 282126
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT WED SEP 28 2005
MOC067-282215-
/O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/
DOUGLAS MO-
426 PM CDT WED SEP 28 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY
UNTIL 515 PM CDT...
AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF SEYMOUR TO 9 MILES NORTH OF TANEYVILLE...AND
MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR AVA BY 450 PM CDT.
THE TOWNS OF GOODHOPE...ROME...SQUIRES AND BRUSHYKNOB ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS
LAT...LON 3707 9275 3696 9290 3682 9291 3682 9260
3708 9228
$$
IZZI000 WWUS53 KSGF 282133 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 PM CDT WED SEP 28 2005 MOC067-282215- /O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/ DOUGLAS MO- 432 PM CDT WED SEP 28 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY UNTIL 515 PM CDT... AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF MANSFIELD TO 10 MILES NORTHEAST OF TANEYVILLE...AND MOVING EAST AT 35 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF DOUGLAS COUNTY...INCLUDING THE TOWNS OF GOODHOPE...AVA...ROME... BRUSHYKNOB...SQUIRES...VANZANT...DRURY AND GENTRYVILLE. DOUGLAS COUNTY EMERGENCY MANAGEMENT REPORTED DAMAGING WINDS UP TO 64 MPH WITH TREE DAMAGE IN GOODHOPE WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 3705 9269 3682 9291 3680 9236 3701 9213 $$ IZZI
000 WWUS53 KSGF 282145 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 444 PM CDT WED SEP 28 2005 MOC067-282215- /O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/ DOUGLAS MO- 444 PM CDT WED SEP 28 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOUGLAS COUNTY UNTIL 515 PM CDT... AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF MANSFIELD TO 11 MILES SOUTH OF AVA...AND MOVING EAST AT 35 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF DOUGLAS COUNTY...INCLUDING THE TOWNS OF SQUIRES...BRUSHYKNOB... GENTRYVILLE...DRURY AND VANZANT. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 3705 9267 3681 9278 3679 9224 3705 9211 $$ IZZI
000 WWUS53 KSGF 282159 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 459 PM CDT WED SEP 28 2005 MOC067-282215- /O.CON.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/ DOUGLAS MO- 459 PM CDT WED SEP 28 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL AND EASTERN DOUGLAS COUNTY UNTIL 515 PM CDT... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF NORWOOD TO 11 MILES NORTH OF GAINESVILLE...AND MOVING EAST AT 35 MPH. THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF DOUGLAS COUNTY...INCLUDING THE TOWNS OF GENTRYVILLE...DRURY AND VANZANT. LAT...LON 3705 9267 3681 9278 3679 9224 3705 9211 $$ IZZI
000 WWUS53 KSGF 282217 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 517 PM CDT WED SEP 28 2005 MOC067-282227- /O.EXP.KSGF.SV.W.0290.000000T0000Z-050928T2215Z/ DOUGLAS MO- 517 PM CDT WED SEP 28 2005 ...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 514 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3705 9267 3681 9278 3679 9224 3705 9211 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:10 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 28, 2:10 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 210 PM CDT WED SEP 28 2005 .DISCUSSION... SHORT TERM SEVERE WEATHER POTENTIAL AND THEN COOL TEMPERATURES ARE THE MAIN CONCERN. A STRONG COLD FRONT EXTENDS FROM NORTHEAST MO INTO WEST CENTRAL MO AND SOUTHEAST KS AND IS RACING EAST AT A PRETTY GOOD CLIP. EXPANSIVE STRATUS HAS DEVELOPED AHEAD OF THE FRONT...BUT 100 MB ML CAPES FROM THE RUC REACHING UP TO AROUND 2000 J/KG IN A NARROW BAND AHEAD OF THE FRONT OVER SE KS AND EXTREME SW MO. SHOWERS AND ISOLATED STORMS ARE DEVELOPING RIGHT ALONG THE THE SURFACE BOUNDARY WHERE LOW LEVEL FORCING IS ABLE TO PUNCH THROUGH WEAK-MODERATE CAP. 0-6KM SHEAR OF 35-40 KTS WILL SUPPORT LONGER LIVED ORGANIZED STORM UPDRAFTS. SEVERE HAIL WILL BE MAIN STORM THREAT SINCE STORMS ARE LIKELY SOMEWHAT ELEVATED...BUT WILL HAVE TO WATCH STORM EVOLUTION FOR A POSSIBLE WIND THREAT AS WELL. CELL IN CRAWFORD COUNTY KS LOOKING MORE IMPRESSIVE WITH TIME. COLD FRONT WILL MOVE QUICKLY THROUGH THE REGION BY EARLY EVENING. QUICK SHOT OF UNSEASONABLY COOL AIR WILL AFFECT THE REGION THROUGH THURSDAY WITH A GRADUAL WARMING TREND INTO EARLY NEXT WEEK. WE SHOULD RADIATE OUT NICELY WITH COOL TEMPERATURES FRIDAY MORNING WITH SURFACE HIGH OVER THE REGION. STUCK PRETTY CLOSE TO GFS MOS FOR TEMPERATURES...WHICH SHOULD GET WELL DOWN INTO THE 40S IN SOME AREAS FOR THE NEXT COUPLE OF NIGHTS. USUAL COLDER LOW SPOTS MAY EVEN TOUCH UPPER 30S UNDER CLEAR/CALM CONDITIONS. MAINTAINED SMALL POPS AS UPPER LOW NOW OVER UT/AZ WILL APPROACH THE REGION LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT...BUT MOISTURE RETURN AHEAD OF THE SYSTEM NOT ALL THAT IMPRESSIVE. ANOTHER DEEP 500MB TROUGH IS EXPECTED TO DEVELOP ALONG THE WEST COAST EARLY NEXT WEEK WITH RIDGING OVER MUCH OF THE EASTERN CONUS. NEXT CHANCE FOR RAIN WILL BE WITH THE APPROACH OF THAT UPPER SYSTEM BY WEDNESDAY. DSA .AVIATION... FOR 18Z TAFS...MAIN CONCERNS IS WITH FRONT MOVING THROUGH THE AREA THIS AFTERNOON. STRATUS HAS DEVELOPED AHEAD OF THE FRONT AND WILL LEAD TO HIGH END MVFR/LOW END VFR CIGS THIS AFTERNOON. STILL COULD SEE SHOWERS AND MAYBE A FEW THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING ALONG AND JUST BEHIND THE FRONT. SHOULD SEE A PERIOD OF STRONG NORTH WINDS GUSTING 25-30KT IMMEDIATELY BEHIND THE FRONT...BEFORE SLOWLY TAPERING OFF OVERNIGHT. IZZI && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Sep 28, 3:23 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 323 PM CDT WED SEP 28 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 323 PM CDT WED SEP 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH GOLF BALL SIZED HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. AREAS AFFECTED AND TIMING: ALONG AND AHEAD OF A COLD FRONT OVER THE MISSOURI OZARKS REGION THROUGH 9 PM. DISCUSSION: A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE FRONT. A NARROW BAND OF MODERATE INSTABILITY AND ADEQUATE WIND SHEAR ALOFT WILL SUPPORT SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORMS WATCH IS ALSO IN EFFECT FOR MUCH OF THE REGION THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA LATE FRIDAY NIGHT AND SATURDAY...RESULTING IN WIDELY SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY MID EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Sep 28, 2:49 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT WED SEP 28 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL MINDENMINES 37.48N 94.60W
9/28/2005 0.25 INCH BARTON MO PUBLIC
FEHLocal storm report, Sep 28, 2:58 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT WED SEP 28 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 5 S GIRARD 37.43N 94.85W
9/28/2005 CRAWFORD KS EMERGENCY MNGR
LARGE LIMBS DOWN.
FEHSpecial weather statement, Sep 28, 3:19 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 319 PM CDT WED SEP 28 2005 MOZ070>071-077>083-088>098-101>106-290400- BARRY-BARTON-CEDAR-CHRISTIAN-DADE-DALLAS-DENT-DOUGLAS-GREENE- HOWELL-JASPER-LACLEDE-LAWRENCE-MCDONALD-NEWTON-OREGON-OZARK- PHELPS-POLK-PULASKI-SHANNON-STONE-TANEY-TEXAS-WEBSTER-WRIGHT- 319 PM CDT WED SEP 28 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 822 IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 26 COUNTIES IN CENTRAL MISSOURI PHELPS... PULASKI... IN SOUTH CENTRAL MISSOURI DENT... HOWELL... OREGON... SHANNON... TEXAS... IN SOUTHWEST MISSOURI BARRY... BARTON... CEDAR... CHRISTIAN... DADE... DALLAS... DOUGLAS... GREENE... JASPER... LACLEDE... LAWRENCE... MCDONALD... NEWTON... OZARK... POLK... STONE... TANEY... WEBSTER... WRIGHT... THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AURORA...AVA... BOLIVAR...BRANSON...BUFFALO...CABOOL...CARTHAGE...CASSVILLE... EL DORADO SPRINGS...EMINENCE...FORSYTH...FORT LEONARD WOOD... GAINESVILLE...GALENA...GREENFIELD...HOUSTON...JOPLIN... KIMBERLING CITY...LAMAR...LEBANON...MANSFIELD...MARSHFIELD... MONETT...MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NIXA...OZARK... PINEVILLE...REPUBLIC...ROGERSVILLE...ROLLA...SALEM... SPRINGFIELD...STOCKTON...THAYER...THEODOSIA...WAYNESVILLE... WEST PLAINS...WILLOW SPRINGS AND WINONA.
Local storm report, Sep 28, 3:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT WED SEP 28 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL GOLDEN CITY 37.40N 94.10W
9/28/2005 1.00 INCH BARTON MO LAW ENFORCEMENT
0316 PM TSTM WND GST GOLDEN CITY 37.40N 94.10W
9/28/2005 75 MPH BARTON MO LAW ENFORCEMENT
FEHLocal storm report, Sep 28, 3:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT WED SEP 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG LOCKWOOD 37.39N 93.95W
09/28/2005 DADE MO EMERGENCY MNGR
SEVERAL TREES DOWN ON POWERLINES.
&&
HATCHLocal storm report, Sep 28, 3:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT WED SEP 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST EVERTON 37.34N 93.70W
09/28/2005 65 MPH DADE MO POST OFFICE
5-6 INCH THICK BRANCHES BLOWN OUT OF SEVERAL TREES.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 7:35 AM CDT | Dense Fog Advisory | SGF | Douglas, Ozark, Stone, Taney | 3 hr |
| Sep 28, 2:48 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 39 min |
| Sep 28, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 21 min |
| Sep 28, 3:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 49 min |
| Sep 28, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 39 min |
| Sep 28, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 34 min |
| Sep 28, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 49 min |
| Sep 28, 3:52 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 33 min |
| Sep 28, 3:54 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 25 min |
| Sep 28, 4:08 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 30 min |
| Sep 28, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 40 min |
| Sep 28, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 68 min |
| Sep 28, 5:21 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 54 min |
| Sep 28, 5:51 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.